Skip to Main content Skip to Navigation
Journal articles

The classification of four-end solutions to the Allen-Cahn equation on the plane

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01077288
Contributor : Carole Juppin <>
Submitted on : Friday, October 24, 2014 - 12:59:36 PM
Last modification on : Thursday, March 5, 2020 - 6:31:49 PM

Links full text

Identifiers

Collections

Citation

Michal Kowalczyk, Yong Liu, Frank Pacard. The classification of four-end solutions to the Allen-Cahn equation on the plane. Analysis & PDE, Mathematical Sciences Publishers, 2013, 6 (7), pp.1675-1718. ⟨10.2140/apde.2013.6.1675⟩. ⟨hal-01077288⟩

Share

Metrics

Record views

198